Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Red and white rashes on face, dandruff, hair loss. Prescribed gecort. Treatment?

I have developed rashes all over my face, they are red and white. It causes itching and problem is from last 6-7 months. I also have dandruff on my scalp due to which I am having hair loss and dry scalp. I am concerned about the texture of my facial skin, which has started looking ugly. I went to a dermatologist recommended use of a scalp lotion which contains Ketoconazole and zinc pyrithione . He also prescribed use of a facial cream called Gecort which contains Mometasone Furoate Cream. Can you please help.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think u are suffering from seborrhic occurs in hairy areas like scalp.chest neck buttocks .perianal ares and on the face .it prsents like erythrematous ptches with scaling on can be cured by scalpe lotion for weekly twice and application of desonide ointment and keto -b ointment in the night
.use atarax 25 mg and antibiotic .use flucanozole weekly once can cure it.use isotretinion 20 mg oral alternate day in refractory cases
Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor